Skip to main content

Mathematical entertainments

This is a preview of subscription content, access via your institution.


  1. 1.

    D. Beaver, Perfect privacy for two-party protocols,Harvard Tec. Report TR-11-89, Aiken Computer Laboratory.

  2. 2.

    M. Ben-Or, S. Goldwasser, and A. Wigderson, Completeness theorems for non-cryptographic fault tolerant distributed computations,Proceedings 20th STOC (1988), 1–10.

  3. 3.

    D. Chaum, C. Crépeau, and I. Damgard, Multiparty unconditionally secure protocols,Proceedings 20th STOC (1988), 11–19.

  4. 4.

    B. Chor and E. Kushilevitz, A zero-one law for Boolean privacy,Proceedings 21st STOC (1989), 62–72.

  5. 5.

    A. C. Yao, Protocols for secure computation,Proceedings FOCS (1982), 160–164.

Download references

Author information



Corresponding author

Correspondence to David Gale.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gale, D. Mathematical entertainments. The Mathematical Intelligencer 13, 49–52 (1991).

Download citation


  • Numerical Exploration
  • Perfect Privacy
  • Secret Number
  • Maximum Salary
  • Prove Existence Theorem